# SDR CA151210004

- Difficulty date: November 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 5,740 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 3037347
- Condition: Cracked
- Location: Hot Section
- Part time: 2,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE 400 HR BORESCOPE INSPECTION, A SHROUD SEGMENT WAS FOUND CRACKED AND CURLED INTO COMPRESSOR TURBINE BLADES.  THIS CAUSED SUBSTANTIAL DAMAGE TO THE CT BLADE TIPS. THE CT BLADES ARE BEYOND REPAIR, SCRAP.  HOT SECTION INSPECTION COMPLETED AND PARTS REPLACED AS REQUIRED.
